bibtype J - Journal Article
ARLID 0391391
utime 20240103202434.0
mtime 20130404235959.9
WOS 000317090600033
DOI 10.1016/j.spl.2013.01.021
title (primary) (eng) On a strong law of large numbers for monotone measures
specification
page_count 6 s.
media_type P
serial
ARLID cav_un_epca*0257616
ISSN 0167-7152
title Statistics & Probability Letters
volume_id 83
volume 4 (2013)
page_num 1213-1218
publisher
name Elsevier
keyword capacity
keyword Choquet integral
keyword strong law of large numbers
author (primary)
ARLID cav_un_auth*0261431
name1 Agahi
name2 H.
country IR
author
ARLID cav_un_auth*0283606
name1 Mohammadpour
name2 A.
country IR
author
ARLID cav_un_auth*0101163
name1 Mesiar
name2 Radko
full_dept (cz) Ekonometrie
full_dept Department of Econometrics
department (cz) E
department E
institution UTIA-B
full_dept Department of Econometrics
garant G
fullinstit Ústav teorie informace a automatizace AV ČR, v. v. i.
author
ARLID cav_un_auth*0258953
name1 Ouyang
name2 Y.
country CN
source
url http://library.utia.cas.cz/separaty/2013/E/mesiar-on a strong law of large numbers for monotone measures.pdf
cas_special
project
project_id GAP402/11/0378
agency GA ČR
ARLID cav_un_auth*0273630
abstract (eng) Recently, Maccheroni et al. [Maccheroni, F., Marinacci, M., 2005. A strong law of large numbers for capacities. Ann. Probab. 33, 1171–1178] have provided an extension of the strong law of large numbers of i.i.d random variables for capacities. In this paper, we formulate new versions of the strong law of large numbers based on a submodular continuous monotone measure without the independence condition.
reportyear 2014
RIV BA
num_of_auth 4
inst_support RVO:67985556
permalink http://hdl.handle.net/11104/0220520
mrcbT16-e STATISTICSPROBABILITY
mrcbT16-f 0.669
mrcbT16-g 0.104
mrcbT16-h 8.VI
mrcbT16-i 0.01428
mrcbT16-j 0.502
mrcbT16-k 3001
mrcbT16-l 376
mrcbT16-s 0.739
mrcbT16-z ScienceCitationIndexExpanded
mrcbT16-4 Q3
mrcbT16-B 19.785
mrcbT16-C 19.748
mrcbT16-D Q4
mrcbT16-E Q3
arlyear 2013
mrcbU34 000317090600033 WOS
mrcbU63 cav_un_epca*0257616 Statistics & Probability Letters 0167-7152 1879-2103 Roč. 83 č. 4 2013 1213 1218 Elsevier